# SDR 3324

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N532SR
- Make and model: Cirrus SR22
- Aircraft serial: 2134
- Aircraft time: 1,009 hours
- Engine: Cont IO550N
- Engine time: 1,009 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 7000006000
- Part serial: 20011316
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,009 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLYING FROM CEU TO JZI, AT 7000 FT IN IMC AND MODERATE RAIN 40 MILES EAST OF JZI, FOUR RED X'S APPEARED ON THE PFD.  BURNING ELECTRICAL WIRE FUMES WERE ALSO DETECTED BUT REMAINED FAINT.  PFD FAILURE AND SMOKE AND FUME CHECKLISTS WERE REVIEWED.  AN EMERGENCY WAS DECLARED AT 1745 WITH 2 HOURS AND 56 MINUTES OF FUEL ON BOARD AND REQUESTED DIRECT TO CAE NO PAX ONBOARD.  RADAR VECTORS TO AN ILS 5 WITH AN UNEVENTFUL LANDING.  EMERGENCY TERMINATED AT 1823.  TERMINATION CONFIRMED WITH VISIT FROM FIRE CAPTAIN.
